Alert archive / New York / River Flood Warnings in 2014
River Flood Warning 12, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Apr 15, 2014, 3:53 PM EDT for Clinton County, Franklin County, New York. It took effect at Apr 15, 2014, 10:28 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2014, 3:53 PM EDT (19:53 UTC)
- In effect from
- Apr 15, 2014, 10:28 PM EDT
- Expired
- Apr 16, 2014, 9:54 PM EDT
- In force
- 23 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clinton County, NY, Franklin County, NY
The radar
The Burlington radar (KCXX), 68 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saranac River at Plattsburgh (PBGN6). The gauge peaked at 9.40 ft at Apr 15, 2014, 11:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 9 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04273500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Apr 15, 3:42 PM EDT, 11 minutes earlier.
Area forecast discussion, Apr 15, 3:42 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
342 PM EDT TUE APR 15 2014
.SYNOPSIS...
WIDESPREAD COLD RAIN AND WET SNOW WILL SLOWLY END OVERNIGHT AS HIGH
PRESSURE BUILDS INTO THE REGION. EXPECT A DRY THOUGH CHILLY DAY ON
WEDNESDAY AS TEMPERATURES ONLY TOP OUT IN THE 30S UNDER BLUSTERY
NORTHWEST WINDS. AFTER A COLD NIGHT ON WEDNESDAY...TEMPERATURES
MODERATE CONSIDERABLY FROM THURSDAY ONWARD INTO NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
AS OF 342 PM EDT TUESDAY...WELL QUITE THE WEATHER DAY AS WIDESPREAD
FLOODING REMAINS ONGOING WHILE A STRONG COLD FRONT PUSHES THROUGH
THE REGION WITH WIDESPREAD MODERATE TO HEAVY RAINFALL. FRONT
SHOULD BE EAST OF THE CT RIVER BY 6 PM IF NOT SOONER...WITH
ANAFRONTAL COLD RAIN/SNOW LINGERING BY SOME 6-9 HOURS BEHIND SFC
BOUNDARY. LATEST GUIDANCE HANDLING CURRENT SITUATION QUITE WELL
SHOWING COLDER AIR WORKING IN ALOFT AS THE EVENING
PROGRESSES...AND RAIN MIXING WITH AND CHANGING TO WET SNOW BEFORE
TAPERING TO SNOW SHOWERS/FLURRIES LATER THIS EVENING BEFORE ENDING
OVERNIGHT. TOTAL RAINFALL AMTS SHOULD RANGE FROM 0.75 TO 1.5
INCHES...WHICH WILL PRODUCE ADDITIONAL RISES ON ALREADY HIGH
STREAMS/RIVERS. PLEASE REFER TO LATEST FLOOD WARNINGS/STATEMENTS
TO RIVERS IN YOUR LOCAL AREA (SEE HYDRO DISCUSSION BELOW).
OTHERWISE...AS P-TYPE TRANSITIONS TO A WET SNOW...SOME MINOR
ACCUMULATIONS ARE EXPECTED TONIGHT. NOTHING TOO EARTH
SHATTERING...BUT QUITE THE CHANGE AFTER YESTERDAY'S NEAR RECORD
HIGHS. AMTS GENERALLY A DUSTING TO AN INCH IN THE VALLEY FLOORS
AND 1-3 IN THE HIGHER TERRAIN WITH A FEW POINT TOTALS NEAR 4/5
INCHES AT SUMMIT LEVEL. LOWS BY MORNING UPPER TEENS TO LOWER 20S
ACROSS NRN NY...AND LOWER TO MID 20S VT BY MORNING.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
AS OF 342 PM EDT TUESDAY...MUCH QUIETER WEATHER THEN TAKES HOLD FOR
THE REMAINDER OF THE SHORT TERM FORECAST PERIOD AS DEEP LAYER HIGH
PRESSURE BUILDS ATOP THE REGION. THUS MAINLY LOOKING AT CLEAR TO
PARTLY CLOUDY SKIES AND DRY WEATHER THROUGH EARLY FRIDAY. QUITE
CHILLY HOWEVER TOMORROW (WEDNESDAY) AS BLUSTERY NORTHWEST FLOW
CONTINUES THROUGH THE FIRST HALF OF THE DAY AND TEMPERATURES
STRUGGLE INTO THE 30S...SO KEEP THOSE JACKETS HANDY. THEN
CLEAR/CALM BY WEDNESDAY NIGHT AS AFOREMENTIONED HIGH BUILDS
DIRECTLY OVERHEAD WITH IDEAL RADIATIONAL COOLING EXPECTED. LOWS BY
THURSDAY MORNING IN THE TEENS WITH A FEW SINGLE DIGITS POSSIBLE IN
THE COLDER NRN MTN HOLLOWS.
BY THURSDAY START OF RAPID MODERATION IN TEMPERATURE BEGINS AS HIGH
SLIDES EAST AND SOUTHERLY FLOW RETURNS. LATE DAY HIGHS UPPER 40S TO
MID 50S...THEN 20S TO LOWER 30S BY THURSDAY NIGHT UNDER CONTINUED
LIGHT SOUTH FLOW.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 223 PM EDT TUESDAY...EXTENDED PERIOD STARTS PLEASANT ON
FRIDAY AS RIDGE OF HIGH PRESSURE OVERHEAD STARTS TO PUSH EASTWARD
AND AWAY FROM THE REGION. LOOKING AT A GENERALLY PARTLY CLOUDY DAY
WITH HIGHS NEAR NORMAL...GENERALLY IN THE MID/UPPER 50S FOR MOST.
UPPER TROUGH WILL THEN SWING OVERHEAD FOR FRIDAY NIGHT AND
SATURDAY BRINGING THE NEXT CHANCE FOR SOME LIGHT RAIN SHOWERS.
MOISTURE AND ENERGY WILL LIKELY BE TRANSFERRING OFFSHORE...SO NOT
LOOKING AT A MAJOR RAIN EVENT BY ANY MEANS. LOWS FRIDAY NIGHT IN
THE 30S TO NEAR 40 WILL REBOUND BACK INTO THE 50S FOR SATURDAY.
UPPER LOW WILL EXIT SATURDAY NIGHT LEAVING A DEFAULT RIDGE IN
PLACE FOR SUNDAY/SUNDAY NIGHT. THUS LOOKING AT WHAT SHOULD BE A
FAIRLY DRY DAY...ALTHOUGH WITH FAST FLOW ALOFT...COULD SEE SOME
PIECES OF UPPER LEVEL ENERGY SWING THROUGH...SO CANNOT RULE OUT A
FEW SCATTERED RAIN SHOWERS. ADDITIONAL WAVES OF UPPER LEVEL ENERGY
WILL EJECT TOWARDS THE REGION EARLY NEXT WEEK BRINGING ADDITIONAL
CHANCES FOR RAIN SHOWERS BUT NOTHING REAL NOTEWORTHY AT THIS TIME.
HIGHS SUNDAY-MONDAY GENERALLY 50S AND LOWS IN THE 30S TO NEAR 40.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...STRONG COLD FRONT PASSING THROUGH THE
CHAMPLAIN VALLEY CURRENTLY. THIS WILL CONTINUE EAST THROUGH VT THE
NEXT FEW HOURS. ALONG THE FRONT EXPECT RAPID WIND SHIFT FROM SOUTH
TO NORTHWEST AND WIND GUSTS 25-30KTS. MOD TO HEAVY RAIN WILL
CONTINUE AS WELL BUT BEGIN TO DECREASE AS THE FRONT LEAVES THE
AREA. COLD AIR WILL MOVE IN RAPIDLY BEHIND THE FRONT AND EXPECT
RAIN TO CHANGE TO SNOW FROM WEST TO EAST BEGINNING AT KMSS NOW AND
AND REACHING KMPV BY 00Z.
EXPECT IFR CONDITIONS THIS EVENING NEAR THE FRONT THEN IFR TO MVFR
THE REST OF THE EVENING WITH SNOW AND LOW CLOUDS. SNOW TAPERS OFF
AFTER MIDNIGHT MOST LOCATIONS WITH ONLY SOME VCSH NEAR THE
MOUNTAINS. MVFR CEILINGS WILL CONTINUE HOWEVER OVERNIGHT. EXPECT
CLOUDS TO LINGER THROUGH THE MORNING BUT SCT CONDITIONS 16-18Z.
OUTLOOK 18Z WEDNESDAY THROUGH SATURDAY...HIGH PRESSURE WILL BRING
VFR WEATHER WEDNESDAY THROUGH FRIDAY. POSSIBLE MVFR IN RAIN
SHOWERS SATURDAY.
&&
.HYDROLOGY...
AS OF 342 PM EDT TUESDAY...FLOOD WATCH CONTINUES FOR THE ENTIRE
FORECAST AREA THROUGH WEDNESDAY EVENING FOR EXPECTED RAINFALL AND
SNOWMELT. RIVERS AND STREAMS CONTINUE TO RUN HIGH AS OF MID-
AFTERNOON AS WIDESPREAD RAINFALL AND RESIDUAL HIGH TERRAIN
SNOWMELT CONTRIBUTE TO SURFACE RUNOFF. CONTRIBUTION FROM SNOWMELT
IS RAPIDLY LESSENING OVER TIME HOWEVER DUE TO VERY WARM
TEMPERATURES OVER THE PAST 48 HOURS. MOST OF THE MELTABLE PACK NOW
LIES ABOVE 2000-2500 FEET. REGARDLESS OF THE LESSENING
CONTRIBUTION FROM SNOWMELT...CURRENT RAINFALL WILL KEEP...OR PUSH
MANY RIVERS AND SMALLER STREAMS INTO MINOR AND IN SOME CASES
MODERATE FLOOD BY TONIGHT INTO WEDNESDAY MORNING. PLEASE REFER TO
THE LATEST STATEMENTS AND WARNINGS FROM THE NWS IN BURLINGTON FOR
RIVERS IN YOUR AREA BY LISTENING TO NOAA WEATHER RADIO...OR BY
GOING TO: WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=BTV
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR VTZ001>012-016>019.
NY...FLOOD WATCH THROUGH WEDNESDAY EVENING FOR NYZ026>031-034-035-
087.
&&
SYNOPSIS...JMG
NEAR TERM...JMG
SHORT TERM...JMG
LONG TERM...MUCCILLI
AVIATION...NF
HYDROLOGY...JMGHazardous weather outlook, Apr 15, 12:20 PM EDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1220 PM EDT TUE APR 15 2014 NYZ026>031-034-035-087-VTZ001>012-016>019-161630- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1220 PM EDT TUE APR 15 2014 ...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JMG
In the hours before
Local storm report, Apr 15, 10:57 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
1057 AM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 AM FLOOD MADRID 44.75N 75.13W
04/15/2014 ST. LAWRENCE NY TRAINED SPOTTER
FLOODING ALONG THE GRASS RIVER ALONG COUNTY ROUTE
36...COTTAGES SURROUNDED BY WATER
&&
EVENT NUMBER BTV1400016
MUCCILLILocal storm report, Apr 15, 11:23 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
1123 AM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD 3 SSE EDWARDSVILLE 44.48N 75.58W
04/15/2014 ST. LAWRENCE NY BROADCAST MEDIA
ROUTES 58 AND 184 CLOSED AT POPE MILLS
0826 AM FLOOD MALONE 44.85N 74.29W
04/15/2014 FRANKLIN NY PUBLIC
WILLOW STREET CLOSED
0826 AM FLOOD CAMBRIDGE 44.64N 72.88W
04/15/2014 LAMOILLE VT PUBLIC
FLOODING ON ROUTE 15 JUST NORTH OF WRONG WAY BRIDGE
0827 AM FLOOD LYNDON CENTER 44.54N 72.01W
04/15/2014 CALEDONIA VT PUBLIC
CENTER STREET CLOSED AT COVERED BRIDGE
0836 AM FLOOD CANTON 44.60N 75.17W
04/15/2014 ST. LAWRENCE NY LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS SOUTHERN AND CENTRAL SAINT
LAWRENCE COUNTY
0851 AM FLOOD BRASHER FALLS 44.81N 74.77W
04/15/2014 ST. LAWRENCE NY PUBLIC
FLOODING ALONG THE SAINT REGIS RIVER THROUGH WINTHROP
AND BRASHER FALLS INCLUDING COUNTY ROUTE 53
0929 AM FLOOD BOMBAY 44.94N 74.57W
04/15/2014 FRANKLIN NY EMERGENCY MNGR
AT LEAST 15 ROADS CLOSED DUE TO FLOODING ACROSS
NORTHERN FRANKLIN COUNTY... MAINLY ALONG THE SALMON AND
LITTLE SALMON RIVERS IN BOMBAY AND MALONE
0931 AM FLOOD MALONE 44.85N 74.29W
04/15/2014 FRANKLIN NY EMERGENCY MNGR
AT LEAST 4 CULVERTS WASHED OUT
1008 AM FLOOD SARANAC 44.65N 73.74W
04/15/2014 CLINTON NY LAW ENFORCEMENT
RIVER ROAD AND BOWEN ROAD FLOODED ALONG THE SARANAC
RIVER
1009 AM FLOOD 2 S ELLENBURG CENTER 44.84N 73.90W
04/15/2014 CLINTON NY LAW ENFORCEMENT
FLOODING ALONG BRADLEY POND ROAD SOUTH OF STEAM MILL
ROAD
1030 AM FLOOD CHAMPLAIN 44.99N 73.45W
04/15/2014 CLINTON NY EMERGENCY MNGR
RIVER ROAD CLOSED
1040 AM FLOOD BRASHER CENTER 44.87N 74.78W
04/15/2014 ST. LAWRENCE NY DEPT OF HIGHWAYS
TWO HOMES EVACUATED ALONG SAINT REGIS RIVER
1043 AM FLOOD STOCKHOLM CENTER 44.76N 74.83W
04/15/2014 ST. LAWRENCE NY BROADCAST MEDIA
STATE ROUTE 420 EXTENSION AND BARNAGE ROAD CLOSED IN
STOCKHOLM
1055 AM FLOOD LAKE PLACID 44.28N 73.98W
04/15/2014 ESSEX NY NEWSPAPER
RIVER ROAD FLOODED
1056 AM FLOOD MADRID 44.75N 75.13W
04/15/2014 ST. LAWRENCE NY TRAINED SPOTTER
FLOODING ALONG THE GRASS RIVER ALONG COUNTY ROUTE
36...COTTAGES SURROUNDED BY WATER
&&
EVENT NUMBER BTV1400002 BTV1400003 BTV1400004 BTV1400005 BTV1400006
BTV1400007 BTV1400008 BTV1400009 BTV1400010 BTV1400011 BTV1400012
BTV1400013 BTV1400014 BTV1400015 BTV1400016
MUCCILLISpecial weather statement, Apr 15, 1:27 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
127 PM EDT TUE APR 15 2014
NYZ035-VTZ005-008-009-011-012-017>019-151830-
EASTERN ADDISON VT-EASTERN CHITTENDEN VT-EASTERN ESSEX NY-
EASTERN RUTLAND VT-WASHINGTON VT-WESTERN ADDISON VT-
WESTERN CHITTENDEN VT-WESTERN RUTLAND VT-WINDSOR VT-
127 PM EDT TUE APR 15 2014
...SHOWERS WITH LOCALLY STRONG WIND GUSTS WILL MOVE THROUGH
ADDISON...EASTERN ESSEX...NORTHWESTERN WINDSOR...RUTLAND...SOUTHERN
CHITTENDEN AND SOUTHWESTERN WASHINGTON COUNTIES...
AT 118 PM EDT...A LINE OF SHOWERS WITH STRONG WIND GUSTS WERE
LOCATED FROM MINEVILLE TO 9 MILES SOUTHWEST OF SALEM...MOVING
NORTHEAST AT 55 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS AS THEY PASS.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
MCNEIL COVE...SHELBURNE FALLS...EXIT 13 I89...SOUTH BURLINGTON...
HOLDEN...RUSSELLVILLE...NORTH SHREWSBURY...ROBINSON...
PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.
LAT...LON 4331 7325 4356 7326 4358 7330 4362 7332
4362 7337 4356 7339 4358 7343 4364 7343
4376 7336 4380 7338 4380 7345 4444 7338
4451 7286 4381 7281 4362 7276 4330 7285
4329 7299
JMGLocal storm report, Apr 15, 1:58 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
158 PM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLOOD 3 WSW OWLS HEAD 44.71N 74.22W
04/15/2014 FRANKLIN NY TRAINED SPOTTER
SEVERAL LOCAL ROAD WASHOUTS INCLUDING STUDLEY HILL
ROAD...FLOODING ALSO OCCURRING ON COLD BROOK ROAD...RED
TAVERN ROAD....AND ROUTE 30
&&
EVENT NUMBER BTV1400017
MUCCILLILocal storm report, Apr 15, 3:06 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
306 PM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 AM FLOOD 3 SSE EDWARDSVILLE 44.48N 75.58W
04/15/2014 ST. LAWRENCE NY BROADCAST MEDIA
ROUTES 58 AND 184 CLOSED AT POPE MILLS
0826 AM FLOOD MALONE 44.85N 74.29W
04/15/2014 FRANKLIN NY PUBLIC
WILLOW STREET CLOSED
0826 AM FLOOD CAMBRIDGE 44.64N 72.88W
04/15/2014 LAMOILLE VT PUBLIC
FLOODING ON ROUTE 15 JUST NORTH OF WRONG WAY BRIDGE
0827 AM FLOOD LYNDON CENTER 44.54N 72.01W
04/15/2014 CALEDONIA VT PUBLIC
CENTER STREET CLOSED AT COVERED BRIDGE
0836 AM FLOOD CANTON 44.60N 75.17W
04/15/2014 ST. LAWRENCE NY LAW ENFORCEMENT
NUMEROUS ROADS CLOSED ACROSS SOUTHERN AND CENTRAL SAINT
LAWRENCE COUNTY
0851 AM FLOOD BRASHER FALLS 44.81N 74.77W
04/15/2014 ST. LAWRENCE NY PUBLIC
FLOODING ALONG THE SAINT REGIS RIVER THROUGH WINTHROP
AND BRASHER FALLS INCLUDING COUNTY ROUTE 53
0929 AM FLOOD BOMBAY 44.94N 74.57W
04/15/2014 FRANKLIN NY EMERGENCY MNGR
AT LEAST 15 ROADS CLOSED DUE TO FLOODING ACROSS
NORTHERN FRANKLIN COUNTY... MAINLY ALONG THE SALMON AND
LITTLE SALMON RIVERS IN BOMBAY AND MALONE
0931 AM FLOOD MALONE 44.85N 74.29W
04/15/2014 FRANKLIN NY EMERGENCY MNGR
AT LEAST 4 CULVERTS WASHED OUT
1008 AM FLOOD SARANAC 44.65N 73.74W
04/15/2014 CLINTON NY LAW ENFORCEMENT
RIVER ROAD AND BOWEN ROAD FLOODED ALONG THE SARANAC
RIVER
1009 AM FLOOD 2 S ELLENBURG CENTER 44.84N 73.90W
04/15/2014 CLINTON NY LAW ENFORCEMENT
FLOODING ALONG BRADLEY POND ROAD SOUTH OF STEAM MILL
ROAD
1030 AM FLOOD CHAMPLAIN 44.99N 73.45W
04/15/2014 CLINTON NY EMERGENCY MNGR
RIVER ROAD CLOSED
1040 AM FLOOD BRASHER CENTER 44.87N 74.78W
04/15/2014 ST. LAWRENCE NY DEPT OF HIGHWAYS
TWO HOMES EVACUATED ALONG SAINT REGIS RIVER
1043 AM FLOOD STOCKHOLM CENTER 44.76N 74.83W
04/15/2014 ST. LAWRENCE NY BROADCAST MEDIA
STATE ROUTE 420 EXTENSION AND BARNAGE ROAD CLOSED IN
STOCKHOLM
1055 AM FLOOD LAKE PLACID 44.28N 73.98W
04/15/2014 ESSEX NY NEWSPAPER
RIVER ROAD FLOODED
1056 AM FLOOD MADRID 44.75N 75.13W
04/15/2014 ST. LAWRENCE NY TRAINED SPOTTER
FLOODING ALONG THE GRASS RIVER ALONG COUNTY ROUTE
36...COTTAGES SURROUNDED BY WATER
0155 PM FLOOD 3 WSW OWLS HEAD 44.71N 74.22W
04/15/2014 FRANKLIN NY TRAINED SPOTTER
SEVERAL LOCAL ROAD WASHOUTS INCLUDING STUDLEY HILL
ROAD...FLOODING ALSO OCCURRING ON COLD BROOK ROAD...RED
TAVERN ROAD....AND ROUTE 30
&&
EVENT NUMBER BTV1400002 BTV1400003 BTV1400004 BTV1400005 BTV1400006
BTV1400007 BTV1400008 BTV1400009 BTV1400010 BTV1400011 BTV1400012
BTV1400013 BTV1400014 BTV1400015 BTV1400016 BTV1400017
MUCCILLILocal storm report, Apr 15, 3:23 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
323 PM EDT TUE APR 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM FLOOD EAST MIDDLEBURY 43.97N 73.11W
04/15/2014 ADDISON VT PUBLIC
FLOODING ON THREE MILE BRIDGE ROAD
&&
EVENT NUMBER BTV1400018
MUCCILLIThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:52 PM EDT | Areal Flood Warning | BTV | Caledonia | 12 hr |
| Apr 15, 4:52 AM EDT | River Flood Warning | BTV | Chittenden | 43 hr |
| Apr 15, 7:11 AM EDT | River Flood Warning | BTV | Lamoille | 31 hr |
| Apr 15, 7:13 AM EDT | River Flood Warning | BTV | Rutland | 49 hr |
| Apr 15, 7:43 AM EDT | River Flood Warning | BTV | Lamoille | 38 hr |
| Apr 15, 7:48 AM EDT | River Flood Warning | BTV | Franklin | 42 hr |
| Apr 15, 11:43 AM EDT | Areal Flood Warning | BTV | Caledonia, Essex | 18 hr |
| Apr 15, 1:15 PM EDT | Areal Flood Warning | BTV | Addison, Chittenden, Franklin, Lamoille, Rutland, Washington | 18 hr |
| Apr 15, 1:27 PM EDT | Special Weather Statement | BTV | Addison, Chittenden, Rutland | 63 min |
| Apr 15, 4:31 PM EDT | River Flood Warning | BTV | Caledonia | 27 hr |
| Apr 15, 4:47 PM EDT | Areal Flood Warning | BTV | Caledonia, Lamoille, Orange, Orleans, Washington, Windsor | 18 hr |
| Apr 15, 5:28 PM EDT | River Flood Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Rutland | 24 days |
| Apr 15, 12:44 AM EDT | Areal Flood Warning | BTV | Essex | 24 hr |
| Apr 15, 5:56 AM EDT | Areal Flood Warning | BTV | Franklin | 24 hr |
| Apr 15, 8:51 AM EDT | Areal Flood Warning | BTV | Franklin, St. Lawrence | 54 hr |
| Apr 15, 10:37 AM EDT | Areal Flood Warning | BTV | Clinton, Franklin | 18 hr |
Nearby
River Flood Warnings in New York, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.